MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO ASPIRATOR

RADIOMETER MEDICAL APS SAFEPICO ASPIRATOR
Model Number 956-622
Medical Device Problem Codes Mechanical Problem (1384); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint when the customer was to aspirate a blood sample from a catheter, they experienced that there was hardly any stopper for the plunger of the aspirator, which caused the user to pull out the plunger of the sampler which splashed them with blood all over.No reports of death or serious injury.
 
Additional Manufacturer Narrative
Data logs were collected for further investigation.
 
Additional Manufacturer Narrative
Due to defective sample not delivered, photo of defective sample not provided and delivered unused reference samplers were fully functional - root cause cannot be identified.

Brand Name
SAFEPICO ASPIRATOR
Common Device Name
SAFEPICO ASPIRATOR
Manufacturer (Section D)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA   2700
Manufacturer Contact
christoffer thaysen
åkandevej 21
brønshøj, 2700
DA   2700
MDR Report Key14468831
Report Number3002807968-2022-00018
Device Sequence Number4685908
Product Code JKA
UDI-Device Identifier05700699566225
UDI-Public(01)05700699566225(17)240215(10)MQ18
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number956-622
Device Catalogue Number956-622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2022
Supplement Date Received by Manufacturer05/24/2022
06/23/2022
Initial Report FDA Received Date05/23/2022
Supplement Report FDA Received Date06/22/2022
07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown